# SDR DALA2022100306435

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 82,030 hours, 25,829 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 3L DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: REPOSITIONED GIRT. DOOR ARMS AND DISARMS NORMAL. LIGHT AND KNUCKLE KNOCKER OPS NORMAL. NO FURTHER FAULTS NOTED. (2432943)
